partially ordered set

(redirected from Partially ordered sets)

partially ordered set

[′pär·shə·lē ¦ōr·dərd ′set]
(mathematics)
A set on which a partial order is defined. Also known as poset.

partially ordered set

References in periodicals archive ?
Rodriguez-Lopez, Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations, Order, 22(2005) 223-239.
Partially ordered sets (a special kind of DAG) are often used in mathematics to analyze ordering, sequencing or arrangement of distinct objects which can block all routes from the maximal to the minimal nodes by killing a subset of agents in a terror network.
Appendices review partially ordered sets, Lebesgue measure theory, and mollifications.
Forbasic notions concerning partially ordered sets (posets), see the book by Stanley [14].
Their topics include contraction mappings, fixed point theorems in partially ordered sets, topological fixed point theorems, variational and quasivariational inequalities in topological vectors spaces and generalized games, best approximations and fixed point theorems for set-valued mappings in topological vector spaces, degree theories for set-valued mappings, and nonexpansive types of mappings and fixed-point theorems in locally convex topological vector spaces.
Rodriguez-Lopez: Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differenatial equations, Acta Math.
For more information on partially ordered sets we refer the reader to [21, Chapter 3].
These proceedings from the August 2005 conference include both original research and survey articles, focusing on interactions of combinatories with other branches of mathematics, such as commutative algebra, algebraic geometry, convex and discrete geometry, enumerative geometry, and topology of complexes and partially ordered sets.
Karapinar: Weak [phi]-contraction on partial contraction and existence of fixed points in partially ordered sets, Mathematica Aeterna, 1(2011), No.
We refer the reader to [18, Chapter 3] and [9,19] for background on partially ordered sets and the topology of simplicial complexes, respectively.
Rodriguez-Lopez: Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations, Order, 22(2005), 223-239.

Full browser ?